# SDR W8PA970543

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FRAME FORWARD SIDE BS 1006, WL 185, LBL 6.  BLENDED CORROSION, FOUND TO BE OUT OF LIMITS, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-00-07, 51-40-01, 51-40-02 AND MM 51-21-99.  (M)
